# SDR DALA1169605533

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 2,561 hours, 1,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM REPAIR.  CURRENT ER/A REVISION IS 'A'.  SECTION II INSP REQUIREMENT HAS BEEN ADDED.  ACCOMPLISH SECTION II  NO LATER THAN 36200 TOTAL A/C FLIGHT CYCLES.  THE SECTION II INSPECTION IS PENDING A STAGE III DAMAGE TOLERANCE ANALYSIS.  CONTACT ENGINEERING WHEN THE A/C REACH 33200 TOTAL FLIGHT CYCLES, SUCH THAT A STAGE III DAMAGE TOLERANCE ANALYSIS CAN BE INITIATED.  ASSOCIATED ER/A 13-487261 ADDED FOR AC 5533.
